Communications in Mathematical Physics

, Volume 199, Issue 1, pp 203–242

Hopf Algebras, Renormalization and Noncommutative Geometry

Authors

  • Alain Connes
    • IHES, 35, route de Chartres, F-91440 Bures-sur-Yvette, France
  • Dirk Kreimer
    • Department of Physics, Universität Mainz, Staudingerweg, 55099 Mainz, Germany

DOI: 10.1007/s002200050499

Cite this article as:
Connes, A. & Kreimer, D. Comm Math Phys (1998) 199: 203. doi:10.1007/s002200050499

Abstract:

We explore the relation between the Hopf algebra associated to the renormalization of QFT and the Hopf algebra associated to the NCG computations of tranverse index theory for foliations.

Download to read the full article text

Copyright information

© Springer-Verlag Berlin Heidelberg 1998